# SDR ASAA2017080121514

- Difficulty date: August 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,612 hours, 12,154 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT 73-31372 FOR UPPER EGT SECTORS READING TOO HIGH ON THE NR 2 ENGINE DURING ACCOMPLISHMENT OF T/C 78273000.  ACFT  GROUNDED.  PERFORMED TASK CARD 7827300, NO EGT FAULTS NOTED.  PERFORMED FIM 73-11, TASK 801. CLEANED EGT CONNECTORS IAW AMM 77-21-00.  PERFORMED EEC TEST.  EEC TEST PASSED,  NO FAULTS NOTED IAW AMM 73-21-00. CHECKED INPUT MONITORING ON T49.5 PROBES, ALL SENSORS WERE WITHIN LIMITS IAW FIM 73-11 TASK 801.
